MAUDE Adverse Event Report: ARTHREX, INC. SCREW CAPTURING ROD, T-HANDLE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. SCREW CAPTURING ROD, T-HANDLE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number SCREW CAPTURING ROD, T-HANDLE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/21/2022, it was reported by a sales representative via sems that a 0476-000 screw capturing rod broke.This occurred during a case, there was no additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
Additional information: h6.The complaint cannot be confirmed without the return of the device for evaluation.Event description: a 0476-000 screw capturing rod broke.The most likely cause(s) of this type of event include applying excessive forces through leveraging/prying the device.

Brand Name
SCREW CAPTURING ROD, T-HANDLE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15931153
Report Number1220246-2022-05897
Device Sequence Number15134168
Product Code HSB
UDI-Device Identifier00848665002027
UDI-Public00848665002027
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCREW CAPTURING ROD, T-HANDLE
Device Catalogue Number0476-000
Device Lot Number121446
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown